Skip to content
My WebMD Sign In, Sign Up
problems after orgasam
avatar
Babyboo82 posted:
My fiance is 50 years old and is pretty good shape physically. After he has an orgasam he endures horrible leg pain in both legs above the knees on the back of both legs and extreme dizziness. I am very worried about him. Please tell me does anyone know what may cause this or what I can do to help him? He will not go to a doctor. It takes an act of congress to get him to see a doctor cause he hates going. We live in a very rural area with few doctors here. Going to any kind of specialist would require us to travel. However I wanna know if I need to find one and force him to go or what else can I do to help him. Thanks
Reply
 
avatar
fcl responded:
Firestly, if he won't go to a doctor for the sake of his own health he's unlikely to go if you try to "force" him.

Secondly, he needs to realize that pain is not normal and is a sign that something is wrong. When something is wrong, the sooner you catch it the easier it is to cure.

Thirdly, I suggest you post your question on the urology board. You'll find it at this address:

http://exchanges.webmd.com/urology

Good luck and keep us posted.
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
Babyboo82 replied to fcl's response:
Oh I am very sorry. I'm a new member here, only posted twice so I did not know we had a Urology section. I just wanted to start a discussion about it in a neutral place instead of a place that deals with one certain topic or specialty. I guess I should learn more about the site before posting. I apologize
 
avatar
fcl replied to Babyboo82's response:
You have nothing to apologize for! I was just suggesting it so that you could get more help with your issue

You're free to post wherever you like!

Best wishes!
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.


Helpful Tips

pain having sex
Try putting a pillow under your hips. Lubricate is important. Good luck More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website